Applied Mathematics

Volume 7, Issue 6 (March 2016)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

A New Approach for Solving Nonlinear Equations by Using of Integer Nonlinear Programming

HTML  XML Download Download as PDF (Size: 348KB)  PP. 473-481  
DOI: 10.4236/am.2016.76043    2,113 Downloads   2,851 Views  


One of the most important issues in numerical calculations is finding simple roots of nonlinear equations. This topic is one of the oldest challenges in science and engineering. Many important problems in engineering, to achieve the result need to solve a nonlinear equation. Thus, the formulation of a recursive relationship with high order of convergence and low time complexity is very important. This paper provides a modification to the Weerakoon-Fernando and Parhi-Gupta methods. It is shown that, in each iterate, the improved method requires three evaluations of the function and two evaluations of the first derivatives of function. The proposed with the Kou et al., Neta, Parhi-Gupta, Thukral and Mir et al. methods have been applied to a collection of 12 test problem. The results show that proposed approach significantly reduces the number of function calls when compared to the above methods. The numerical examples show that the proposed method is more efficiency than other methods in this class, such as sixth-order method of Parhi-Gupta or eighth-order method of Mir et al. and Thukral. We show that the order of convergence the proposed method is 9 and also, the modified method has the efficiency of .

Share and Cite:

Ghane-Kanafi, A. and Kordrostami, S. (2016) A New Approach for Solving Nonlinear Equations by Using of Integer Nonlinear Programming. Applied Mathematics, 7, 473-481. doi: 10.4236/am.2016.76043.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.